# SDR UALA2013071004801

- Difficulty date: July 9, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 72,667 hours, 10,168 cycles
- Engine: Pwa PW4090
- System (JASC): 2700 · Flight Control System
- Part: Pcu
- Part number: 15441007
- Part serial: 144
- Condition: Faulty
- Location: Flapperon
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROL SYSTEM STATUS MESSAGE 27-10306, FLAPPER ON POWER CONTROL UNIT RT INBD BYPASS SOLENOID OPERATED, VALVE IS NOT IN COMMANDED POSITION.  TROUBLESHOT IAW FIM 27-11, TASK 906.  WIRING CHECK FOUND BYPASS SOILENOID OPEN CIRCUIT.  REPLACED RT INBD FLAPERON PCU IAW AMM 27-11-12.  PERFORMED RT FLAPERON ACTUATOR CONFIDENCE TEST PASSED. STATUS MESSAGE DISAPPEARED.
